Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I took a lot unwanted 72 pills. Each month 1 or 2 pills since 1 and a half year. I gained 19 kgs till now. Acnes are coming out from my face every day. My periods isn't that clear from last 7-8 months. I have stopped taking pills since 2 months. So how will I recover this fatigue, acnes, and period problems?

1 Doctor Answered
There could be various possible reasons for irregular or late period,your menstrual cycle can be disturbed if you change your method of contraception or you have an imbalance of the hormones oestrogen and progesterone.But we have to look into the details of the problem. Let's have a detailed discussion to Ensure proper treatment.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.